# SDR KBMA111992

- Difficulty date: December 11, 2001
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206010470101
- Condition: Worn
- Location: Bellcrank Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING FOUND TO BE WORN BEYOND LIMITS.  REPLACED WITH NEW BEARING.
